# SDR ASOA201101252

- Difficulty date: June 27, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,116 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH WARDROBE EMERGENCY EXIT LIGHTS ARE BROKEN.  REPLACED FLOOR LIGHT AND EXIT LIGHT ON WARDROBE IAW AMM 33-51-10-400-801 AND 33-51-19-400-801.    INSTALLED WARDROBE EXIT LIGHT LENS COVER IAW AMM 33-51-10-400-801.  EMERGENCY LIGHT OP CHECK DUE.  WARDROBE EMERGENCY LIGHT OP CHECK IS GOOD IAW AMM 33-51-00-710-801.
